# SDR FDEA200910213639

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 6517510120
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIRS, RT LWR TORQUE BOX, LWR LIGHTNING HOLE IS CRACKED AT TOP AT BS 1213.  REMOVED DAMAGE 1/4" X 3/4" IN AFT AIRSTAIRS RT LOWER TORQUE BOX LOWER LIGHTNING   HOLE AT BS 1213 IAW B727 SRM REV 101 51-10-1.  FABRICATED DOULBER FROM 7075T6 .032" X 4" X 2 1/2" PO 9008186 IAW B727 SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6. INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2.
